# SDR COMA0760441

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 22,255 hours, 20,452 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: R1310P022
- Condition: Missing
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4945 - EN ROUTE CVG-OKC RECEIVED A LEFT ENGINE OIL PRESSURE FLUCTUATION WITH INTERMITTENT OIL PRESSURE WARNING.  CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO CVG LANDING WITHOUT INCIDENT.  INSTALLED A STARTER MATING SEAL.
